News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Male Sexual Disorders

Question: Low sex drive/Enlarged prostate


 dixiemom8203 - Thu Sep 28, 2006 2:54 pm

I am actually posting this for my fiance. For the past two weeks he's been on 3 different medications for an enlarged/infected prostate. He's not good at talking to the doctor about his male stuff particularly bc he's 28 and feels that he shouldn't have had "the finger up the butt" exam. All three meds they put him on he was allergic too, the first contained sulfur which caused him to violently vomit for 4 hrs or more. The second just made his whole body ache and he felt like he had something else wrong with him that just his male problems. The last one cause his chest to ache and he couldn't take a full breath in without it hurting (this was Levaquin). Now for about 4-5 days he's been feeling a sense of depression and loss of interest in sex. He says he wants it he just can't bring himself up to it...basically he has to force it (I think he feels like he's neglecting my needs if he doesn' t but I assured him that's not the case and that he needed to tell the doctor). Now he just doesn't want to talk to the doctor anymore bc we don't have insurance and he can't afford a major medical bill plus the cost of prescriptions. He also has hypoglycemia and is not taking any current meds in the past 2 days. On his low sex drive....I was reading an article that mentioned Hypogonadism, could all those meds have put him in that state?? If so will we ever be able to have children? Thank you so much, I appreciate all answers.

~Beckie~
 dixiemom8203 - Tue Oct 10, 2006 9:39 am

I know this is a volunteer thing but I was curious if anyone else besides a doctor has experienced this type of thing...thanks.
 dixiemom8203 - Fri Dec 01, 2006 12:24 pm

Hi thank you for not responding...its been oh...lets see...3 months almost.

Is there anyone out there that can give us advice on his problems?

Thanks

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here